Feeling out of sorts and short of breath
Lately I feel like all I do when post here is COMPLAIN :cry: I am very sorry that I have been doing so much of this, but I feel like I am really truly loosing my lupie mind, as if their was much left to misplace :P
Today I really did have overall a nice day. My best friend and I went to the zoo with my youngest daughter Makayla, she is 2. We took the trip at a nice slow pace. Partly cause I don't get around all that well. Then of course doing anything with a 2-year old can take only mini steps. We all three really were having a wonderful time :multi:
However, for the past few days I have been really short of breath.....kinda with a tight chest. It remiinds me an awful lot of panic attacks :scrambleup: It has been an extremly LONG time since I had panic attacks! I just do not feel like I can get a real deep breath in. For the most part I am breathing just fine with no wheezing. A couple times I did need my albuterol inhaler, because I was wheezing and that accounted for some of the tight/shortness of breath.
Really I have been feeling this way for the past few days. Then most at this time of night. After all the kids go down to bed. I don't feel paniced. I don't feel badly stressed out. Not the way I would feel when I used to have these painful and emberassing panic attacks.
In fact I am fairly sure I know what the problem is. I am on a perdnisone taper One I think my doctor has me taking far to fast! I know a lot of people can come off prednisone at a reasonable rate. Going fron 65 to 0 in a matter of only a few short weeks or less even. I on the other hand need closer to 2 months. Sometimes more. I get awful migrains, i get super bad mood swings, I kinda get like this.
I was on 65 for 5 days then 50 for 3 days then 45 for 3 days then 30 for only 3 days. I have instead stayed at the 30 for the last 5 days My MD was not in Sat-Mon. So I wasn't able to double check with her if we could go back to my normal more slow paced taper. So I should really be getting close to my regular 5 a day dose. I think by the end of this week I should have been pretty close to it. But, it feels like I might just jump right out of my skin :multi:
I want to eat EVERYTHING! I am craving chocolate and krispy cremes! I have avoided them both all together! I have been trying very hard to keep busy with the kids. I have been signing up for as many volnteering for as many activities at my kids schools. I have been trying to reach out to people around me. They all think I am using steroids as an excuse to be a pain in the rear! It's hard for people to understand this whole steroids lupus thing. People say to me. If it makes you feel so rotten don't take it anymore. Don't let your doctors put you on the stupid drugs.
UGGGHHHH It's maddening. And, it's my own fault! I know when I go to weigh in at my weight watchers meeting this week. Then I am going to get more descouraged. I do all I can to chill mydelf 70. OK thanks once again!~!~LuCY
First....do be careful when weaning off of prednisone. If it is done too fast, it can lead to many complications. Prednison is also used for patients with chronic asthma whic suggests to me that the reduction of prednisone may be directly related to your shortness of breath. Has your doctor checked you for pulmonary hypertension. Secondary pulmonary hypertension is not uncommon in Lupus Patients ( High blood pressure in the arteries that supply the lungs is called pulmonary hypertension - PHT). The blood vessels that supply the lungs constrict and their walls thicken, so they can't carry as much blood. As in a kinked garden hose, pressure builds up and backs up. The heart works harder, trying to force the blood through. If the pressure is high enough, eventually the heart can't keep up, and less blood can circulate through the lungs to pick up oxygen. This then causes tiredness, dizziness and shortness of breath.
It might be wise for you to explain your symptoms to your doctor to make sure that there is nothing serious going on.l
I know how frustrating this illness, with all of its symptoms, can be. Just when you think you've conquered one symptom, you get hit with two or three more. Do not worry about complaining too much...on this forum, there is NO SUCH THING!!! I wish that I could be more helpful to you ops:
Stay in touch and keep us posted
Peace and BLessings
Thanks for replying! I did call both my rheumy and my pcp. I will be being seen tommorow. She agreed it needs to be looked further into. I am going to stay on the higher dose of prednisone. Even though I gained 10.8 pounds this week I am so angry. I have tried so so hard to loose weight. I have even cut out nearly all my soda intake. I used to drink 4+ cans of coke a day. For the last 2 weeks I have got myself down to 1 maybe 2 a day TOPS!~ I have been drinking water and added milk into my diet. Still 10 pounds. Really hurts my feelings. Now I am way up over 200 again. 219 :bad-words: I had got myself down below 200 just 2 weeks ago. This really feels like a huge set back to me :? I guess the best I can do is keep working hard on my health. Just realize steroids will do what they do, but also keep me ALIVE :fadein: My blood preassure is normally very very low. This week both times it was normal. Like 128/88.
Most of the time it's 90/60. So, if this is a bad thing I have no idea. Normal BP is good , right? I continue to have shortness of breath. I feel like I can't get a full breath in no matter how hard I try. Sometimes it really is an asthma attack. Then the inhaler fixes that. But still I can't get a nice deep fullfilling breath in :shock: Then I take the 10mg tabs valuim. It would normally make me feel MUCH better if I was truly having a panic attack. Oh well. I spose they will get it figured out in the next few days and hopefully (fingers crossed) This will all be treated and then no longer bothersome :infinity: Hope everyone else is feeling good and getting ready for HALLOWEEN :evilbat:
BIG ~HUGGIES~ Lucy